# SDR CALA2021071201077

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 64,254 hours, 23,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING INBOARD FIXED L/EDGE HAS ONE RIVET HEAD MISSING/BROKEN OFF AT OUTBOARD END NEAR PYLON -- SEE PHOTO . PERFORMED INTERIM REPAIR STEPS 1-4. (BLIND FASTENER). PER ECRA 5720-02114 REV B AND INITIATED DIP TO REPEAT INSP PER PART 2 EVERY 5 CALENDAR DAYS AND INSTALL PERMANENT REPAIR WITHIN 60 CALENDAR DAYS. DIP APPROVAL, DUE TO BLIND FASTNER REAPIR ON THE RH WING INBD FIXED LEADING EDGE. ACCOMPIHED REPAIR PER PART 1 OF ECRA 5720-02114. INTIIATE DIP TO PERFORM AN INSPECTION PER PART 2 AT INTERVALS NOT TO EXCEED 5 CALENDAR DAYS AND PERFORM A PERM REPAIR PER PART 3 WITHIN 60 DAYS PER ECRA 5720-02114 & GMM 05-30-15. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. PERFORMED INSPECTION AS REQUIRED PER ECRA 5720-02114.  NO FURTHER DEFECTS NOTED. OK TO CONTINUE.
